# SDR IXXA09SMN012S

- Difficulty date: January 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5640808507N
- Condition: Cracked
- Location: Zone 300
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND HORIZONTAL STABILIZER LOWER FORWARD PANEL WITH STIFFENER CRACKED AT RIGHT BOTTOM LINE-10.  REMOVED CRACKED SKIN.  CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW SKIN IAW S/B 55-15 REV 3 CONDITIONS 4, SRM 55-1-0 PAGE 1, SRM 51-3-0,  SRM 51-1-20D, SRM 51-1-8B, AND 51-3-1.
